# SDR DXTA2023110910008

- Difficulty date: November 8, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N365QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800057
- Aircraft time: 15,662 hours, 10,613 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 006253
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN CONDUCTING POWER ON CHECKLIST, EMER LIGHTS - CHECK (EMER LIGHTS - SWITCH TO ON), ONLY ONE OF THE THREE AIRCRAFT RIGHT EXTERIOR EMERGENCY LIGHTS ILLUMINATE.  ALSO, INTERIOR SEAT EIGHT OVERHEAD EMERGENCY LIGHT DOES NOT ILLUMINATE. WHEN AIRCRAFT L AND R BATTERIES ARE THEN TURNED ON, AND ALSO WHEN APU IS ON AND APU GENERATOR IS ON , ALL EXTERIOR AND INTERIOR, EMERGENCY LIGHTS THEN BECOME ILLUMINATED AND FUNCTION PROPERLY.  REMOVED AND REPLACED #4 EMERGENCY LIGHTING BATTERY PACK IAW CE-680 AMM 33-50-10. CHARGED BATTERY PACK OPS CHECK SATISFACTORY.
